Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on finite metabelian $ p$-groups


Author: J. D. Gillam
Journal: Proc. Amer. Math. Soc. 25 (1970), 189-190
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1970-0254132-2
MathSciNet review: 0254132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be an abelian subgroup of maximal order in the finite metabelian $ p$-group $ P$. It is shown that there exists a normal abelian subgroup $ {A_1}$ of $ P$ such that the order of $ {A_1}$ is equal to the order of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254132-2
Keywords: Metabelian $ p$-group, abelian subgroup of maximal order
Article copyright: © Copyright 1970 American Mathematical Society